On regular bipartite-preserving supergraphs.

Gary Chartrand; Curtiss E. Wall

Aequationes mathematicae (1975)

  • Volume: 13, page 97-102
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Chartrand, Gary, and Wall, Curtiss E.. "On regular bipartite-preserving supergraphs.." Aequationes mathematicae 13 (1975): 97-102. <http://eudml.org/doc/136530>.

author = {Chartrand, Gary, Wall, Curtiss E.},
journal = {Aequationes mathematicae},
pages = {97-102},
title = {On regular bipartite-preserving supergraphs.},
url = {http://eudml.org/doc/136530},
volume = {13},
year = {1975},

AU - Chartrand, Gary
AU - Wall, Curtiss E.
TI - On regular bipartite-preserving supergraphs.
JO - Aequationes mathematicae
PY - 1975
VL - 13
SP - 97
EP - 102
UR - http://eudml.org/doc/136530
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.